# SDR AALA201908019008

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 50,301 hours, 31,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR WAS MISSING LIGHT LENS ASSOCIATED WITH EMERGENCY LIGHT SYSTEM. MAINTENANCE REPLACED LIGHT LENS PER STANDARD PRACTICES.
